Integro-differential equations and operational methods

G. Dattoli, P. Pacciani, P.E. Ricci

Research output: Contribution to journalArticle

Abstract

A novel technique for the solution of integro-differential equations of evolution type is presented. The method is based on an operational formalism, inspired to methods currently adopted in quantum mechanics, which has been recently developed to treat families of partial differential equations of parabolic and non-parabolic type.
Original languageEnglish
Pages (from-to)373 - 380
Number of pages8
JournalNuovo Cimento della Societa Italiana di Fisica B
Volume119
Issue number4
DOIs
Publication statusPublished - Apr 2004
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this